On the Resolvent of the Laplace-Beltrami Operator in Hyperbolic Space
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Cambridge Univ Press
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, a detailed description of the resolvent of the Laplace-Beltrami operator in n-dimensional hyperbolic space is given. The resolvent is an integral operator with the kernel (Green's function) being a solution of a hypergeometric differential equation. Asymptotic analysis of the solution of this equation is carried out.
Description
Keywords
hyperbolic space, Laplace-Beltrami operator, Green's function, resolvent
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q2
Source
Volume
99
Issue
2
Start Page
186
End Page
206